Fast, responsive decentralized graph coloring

Checco, A. orcid.org/0000-0002-0981-3409 and Leith, D.J. (2017) Fast, responsive decentralized graph coloring. IEEE/ACM Transactions on Networking, 25 (6). pp. 3628-3640. ISSN 1063-6692

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2017 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other users, including reprinting/ republishing this material for advertising or promotional purposes, creating new collective works for resale or redistribution to servers or lists, or reuse of any copyrighted components of this work in other works. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Graph theory; network theory (graphs); wireless networks
Dates:
  • Published: December 2017
  • Published (online): 27 September 2017
  • 31 August 2017
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Information School (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Jan 2018 13:27
Last Modified: 19 Jan 2018 11:51
Published Version: https://doi.org/10.1109/TNET.2017.2751544
Status: Published
Publisher: Institute of Electrical and Electronics Engineers
Refereed: Yes
Identification Number: https://doi.org/10.1109/TNET.2017.2751544
Related URLs:

Share / Export

Statistics